Advertisement

Applied Mathematics and Mechanics

, Volume 24, Issue 6, pp 706–713 | Cite as

Controllability of delay degenerate control systems with independent subsystems

  • Jiang Wei
Article
  • 38 Downloads

Abstract

The controllability of delay degenerate differential control systems is discussed. Firstly, delay degenerate differential control system was transformed to be canonical form, and the connected terms were gotten rid of, had delay degenerate differential control systems with independent subsystems. For the general delay degenerate differnetial control systems, it was gotten that the necessary and sufficient condition of that they are controllable is that their reachable set is equal to the whole space. For the delay degenerate differential control systems with independent subsystems, it was gotten that the necessary and sufficient conditions of that they are controllable are that their reachable sets are equal to their corresponding subspaces. Then some algebra criteria were gotten. Finally, an example was given to illustrate the main results.

Key words

independent subsystem delay degenerate differential control system controllability 

Chinese library classification

O175.15 

2000 MR subject classification

34K15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    ZHENG Zu-xiu.Theory of Functional Differential Equations[M]. Hefei: Anhui Education Press, 1994. (in Chinese)Google Scholar
  2. [2]
    Boyarinchev U E.Solution of Ordinary Differential Equations of Degenerate System [M]. Moscow: Science Press. 1988. (in Russian)Google Scholar
  3. [3]
    Campbell S L.Singular Systems of Differential Equation (II) [M]. San Francisco, London, Melbourne: Pitman, 1982.Google Scholar
  4. [4]
    Dai L.Singular Control Systems[M]. London, Paris, Tokyo: Springer-Verlag, 1989.Google Scholar
  5. [5]
    Ronald B Zmood. The Euclidean space controllability of control systems with delay[J].SIAM J Control, 1974,12(4):609–623.zbMATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    ZHANG Jin-shui.Singular System Economics Control Theory[M]. Beijing: Tsinghua University Press, 1990. (in Chinese)Google Scholar
  7. [7]
    LIU Yong-qing, GUAN Zhi-hong.Theory and Application of Lagre-Scale Dynamic Systems (Vol. 5):Stability, Stabilization and Control of Measure Large-Scale Systems with Impulses[M]. Guangzhou: South China University of Technology Press, 1996. (in Chinese)Google Scholar
  8. [8]
    JIANG Wei. The function-controllability of the nonlinear neutral control systems[J].Journal of Mathematical Study, 1996,29(4):55–60. (in Chinese)MathSciNetGoogle Scholar
  9. [9]
    JIANG Wei. The output controllability of linear system with delay[J].Ann Differential Equations, 1995,10(5):39–44.MathSciNetGoogle Scholar
  10. [10]
    JIANG Wei, SONG Wen-zhong, FEI Su-min.The Function-Controllability of the Nonlinear Control Systems with State and Control Delay[M]. London: World Scientific, 2000,143–148.Google Scholar
  11. [11]
    JIANG Wei, ZHENG Zu-xiu. The general solution for the degenerate differential system with delay [J].Acta Mathematica Sinia, 1999,42(5):769–780. (in Chinese)Google Scholar
  12. [12]
    JIANG Wei, ZHENG Zu-xiu. The constant variation formula and the general solution of degenerate neutral differential systems[J].Acta Mathematicae Applicatae Sinica, 1998,21(4):562–570. (in Chinese)MathSciNetGoogle Scholar
  13. [13]
    JIANG Wei, ZHENG Zu-xiu. On the degenerate differential systems with delay[J].Ann Differential Equations, 1998,14(2):204–211.MathSciNetGoogle Scholar
  14. [14]
    JIANG Wei, ZHENG Zu-xiu. The Solvability of the degenerate differential systems with delay[J].Chinese Quarterly Journal of Mathematics, 2000,15(3):1–7.zbMATHMathSciNetGoogle Scholar
  15. [15]
    JIANG Wei, ZHENG Zu-xiu. The algebraic criteria for the all-delay stability of two-dimensional degenerate differential systems with delay[J].Chinese Quarterly Journal of Mathematics, 1998,13 (1):87–93.MathSciNetGoogle Scholar
  16. [16]
    JIANG Wei, ZHENG Zu-xiu. The general solution of degenerate difference systems with delay[J].Journal of Mathematical Study, 1998,31(1):44–50. (in Chinese)MathSciNetGoogle Scholar
  17. [17]
    Yip E L, Sincovec R F. Solvability, controllability and observability of continuous descriptor systems[J].IEEE Trans Automat Control, 1981,26(3):702–706.zbMATHMathSciNetCrossRefGoogle Scholar
  18. [18]
    ZHANG Guo-san, XIE Xu-kai. The DR-controllability of singular dispersed control system[J].Control Theory and Applications, 1995,12(6):704–711. (in Chinese)MathSciNetGoogle Scholar
  19. [19]
    TANG Wan-sheng, LI Guang-quan. The criterion for controllability and observability of singular systems[J].Acta Automatica Sinica, 1995,21(1):63–66. (in Chinese)Google Scholar
  20. [20]
    JIANG Wei, WANG Zhi-cheng. The controllability of singular control systems[J].Journal of Hunan University, 1999,26(4):6–9. (in Chinese)zbMATHMathSciNetGoogle Scholar
  21. [21]
    JIANG Wei, SONG Wei-zhong. Controllability of singular systems with control delay[J].Automatica, 2001,37(11):1873–1877.zbMATHCrossRefGoogle Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 2003

Authors and Affiliations

  • Jiang Wei
    • 1
  1. 1.Department of MathematicsUniversity of AnhuiHefeiP. R. China

Personalised recommendations